# SDR RAIA950510

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- System (JASC): 6130 · Propeller Braking
- Part: Prop Brake
- Part number: 3038240
- Condition: Seized
- Location: Rt Engine
- Part time: 6,153 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PIA - FLT 7123 - ON TAXI OUT MFC FAULTED, PROPELLER TRIED TO ENGAGE CAUSING IT TO EMIT SMOKE.  MAINTENANCE INSPECTED RT ENGINE AND DISCOVERED PROP BRAKE TO BE DAMAGED.  REPLACED PROP BRAKE.  NO FURTHER DAMAGE NOTED.
